# SDR USAA2011032291176

- Difficulty date: March 19, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 29,120 hours, 18,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1012887
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1468 - BDL - EEL - RED LENS MISSING FROM WALL MOUNTED EMERGENCY LIGHT AT AFT LEFT LAV.  MAINTENANCE REPLACED LENS IAW AIRBUS MAINTENANCE MANUAL 33-51-18-400-001.
